Duke Mathematical Journal

Characters, dual pairs, and unitary representations

Tomasz Przebinda

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 69, Number 3 (1993), 547-592.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077293727

Mathematical Reviews number (MathSciNet)
MR1208811

Zentralblatt MATH identifier
0788.22018

Digital Object Identifier
doi:10.1215/S0012-7094-93-06923-2

Subjects
Primary: 22E46: Semisimple Lie groups and their representations

Citation

Przebinda, Tomasz. Characters, dual pairs, and unitary representations. Duke Mathematical Journal 69 (1993), no. 3, 547--592. doi:10.1215/S0012-7094-93-06923-2. http://projecteuclid.org/euclid.dmj/1077293727.


Export citation

References

  • [Bou] A. Bouaziz, Sur les caractères des groupes de Lie réductifs non connexes, J. Funct. Anal. 70 (1987), no. 1, 1–79.
  • [BW] A. Borel and N. Wallach, Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups, Ann. of Math. Stud., vol. 94, Princeton Univ. Press, Princeton, 1980.
  • [BV] D. Barbasch and D. Vogan, The local structure of characters, J. Funct. Anal. 37 (1980), no. 1, 27–55.
  • [DKP] A. Daszkiewicz, W. Kraśkiewicz, and T. Przebinda, Dual pairs and holonomic systems, in preparation.
  • [G] R. Godement, Les fonctions de type positif et la théorie des groupes, Trans. Amer. Math. Soc. 63 (1948), 1–84.
  • [Ha1] Harish-Chandra, Discrete series for semisimple Lie groups, I. Construction of invariant eigendistributions, Acta Math. 113 (1965), 241–318.
  • [Ha2] Harish-Chandra, Discrete series for semisimple Lie groups, II. Explicit determination of the characters, Acta Math. 116 (1966), 1–111.
  • [H1] R. Howe, Transcending classical invariant theory, J. Amer. Math. Soc. 2 (1989), no. 3, 535–552.
  • [H2] R. Howe, The oscillator semigroup, The Mathematical Heritage of Hermann Weyl (Durham, NC, 1987), Proc. Sympos. Pure Math., vol. 48, Amer. Math. Soc., Providence, 1988, pp. 61–132.
  • [H3] R. Howe, On a notion of rank for unitary representations of the classical groups, Harmonic analysis and group representations, Liguori, Naples, 1982, C.I.M.E., 1980, pp. 223–331.
  • [H4] R. Howe, Quantum mechanics and partial differential equations, J. Funct. Anal. 38 (1980), no. 2, 188–254.
  • [H5] R. Howe, Wave front sets of representations of Lie groups, Automorphic forms, representation theory and arithmetic (Bombay, 1979), Tata Inst. Fund. Res. Studies in Math., vol. 10, Tata Inst. Fundamental Res., Bombay, 1981, pp. 117–140.
  • [H6] R. Howe, Small unitary representations of classical groups, Group representations, ergodic theory, operator algebras, and mathematical physics (Berkeley, Calif., 1984) ed. C. C. Moore, Math. Sci. Res. Inst. Publ., vol. 6, Springer, New York, 1987, Conference in Honor of G. W. Mackey, pp. 121–150.
  • [H7] R. Howe, $\theta$-series and invariant theory, Automorphic Forms, Representations, and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, Proc. Sympos. Pure Math., vol. 33, Amer. Math. Soc., Providence, 1979, pp. 275–285.
  • [H8] R. Howe, $L^2$ duality in the stable range, preprint.
  • [H9] R. Howe, A manuscript on dual pairs, preprint.
  • [Hö] L. Hörmander, The Analysis of Linear Partial Differential Operators, I, Grundlehren Math. Wiss., vol. 256, Springer-Verlag, Berlin, 1983.
  • [Kn] A. Knapp, Representation Theory of Semisimple Groups, An Overview Based on Examples, Princeton Math. Ser., vol. 36, Princeton Univ. Press, Princeton, 1986.
  • [KP1] H. Kraft and C. Procesi, Closures of conjugacy classes of matrices are normal, Invent. Math. 53 (1979), no. 3, 227–247.
  • [KP2] H. Kraft and C. Procesi, On the geometry of conjugacy classes in classical groups, Comment. Math. Helv. 57 (1982), no. 4, 539–602.
  • [Li1] Jian-Shu Li, Singular unitary representations of classical groups, Invent. Math. 97 (1989), no. 2, 237–255.
  • [Li2] Jian-Shu Li, On the classification of irreducible low rank unitary representations of classical groups, Compositio Math. 71 (1989), no. 1, 29–48.
  • [Li3] Jian-Shu Li, Theta lifting for unitary representations with nonzero cohomology, Duke Math. J. 61 (1990), no. 3, 913–937.
  • [Ma] H. Matumoto, Whittaker vectors and associated varieties, Invent. Math. 89 (1987), no. 1, 219–224.
  • [M] D. Miličić, Asymptotic behaviour of matrix coefficients of the discrete series, Duke Math. J. 44 (1977), no. 1, 59–88.
  • [MVW] C. Moeglin, M. Vignéras, and J. Waldspurger, Correspondances de Howe sur un corps $p$-adique, Lecture Notes in Math., vol. 1291, Springer-Verlag, Berlin, 1987.
  • [P1] T. Przebinda, Characters, dual pairs and unipotent representations, J. Funct. Anal. 98 (1991), no. 1, 59–96.
  • [P2] T. Przebinda, The oscillator duality correspondence for the pair $\rm O(2,2),\;\rm Sp(2,\bf R)$, Mem. Amer. Math. Soc. 79 (1989), no. 403, x+105.
  • [Sc] R. Scaramuzzi, A notion of rank for unitary representations of general linear groups, Trans. Amer. Math. Soc. 319 (1990), no. 1, 349–379.
  • [V1] D. Vogan, Representations of Real Reductive Lie Groups, Progr. Math., vol. 15, Birkhäuser, Cambridge, Mass., 1981.
  • [V2] D. Vogan, Associated varieties and unipotent representations, Harmonic Analysis on Reductive Groups (Brunswick, ME, 1989), Progr. Math., vol. 101, Birkhäuser, Boston, 1991, pp. 315–388.
  • [W] N. Wallach, Real Reductive Groups, I, Pure Appl. Math., vol. 132, Academic Press Inc., Boston, 1988.
  • [Wa] G. Warner, Harmonic Analysis on Semi-simple Lie Groups, I, Grundlehren Math. Wiss., vol. 188, Springer-Verlag, Berlin, 1972.
  • [Wo] J. Wolf, The action of a real semisimple Lie group on a complex flag manifold. II. Unitary representations on partially holomorphic cohomology spaces, no. 138, Mem. Amer. Math. Soc., Providence, R.I., 1974.